# SDR AALA2019040329010

- Difficulty date: April 1, 2019
- Submitted: April 3, 2019
- Operation: Air carrier
- Aircraft: N668AW
- Make and model: Airbus A320-232
- Aircraft serial: 1764
- Aircraft time: 58,823 hours, 22,317 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Fmu
- Part number: 8061639
- Part serial: 0807
- Condition: Faulty
- Location: Autothrust
- Part time: 22,016 hours, 10,910 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REPORTS THAT THE AUTO THRUST REMAINED AT IDLE AND WOULD NOT MAINTAIN SELECTED SPEED DURING DESCENT AT 10000 250 KTS. MAINTENANCE TROUBLESHOT THE ISSUE TO THE FMU. REMOVED AND REPLACED THE E2 FMU IAW AMM 73-22-52-400-010. OPS CHECK GOOD.
